# SDR GTIA2018060102678

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 16,739 hours, 7,686 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A SMOKE ODOR AFTER LIFTOFF,  LASTING LESS THAN A MINUTE.  SMOKE ONLY DETECTED IN THE GALLEY AND FIRST FEW ROWS.  PERFORMED TSM 05-50-00-810-831-A,  COULD NOT DUPLICATE THE ODOR.   ACFT OK FOR SERVICE.
